MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ultrasound system was not available during a critical procedure.The epiq cvxi system was being used with a verisight ice catheter and an x5-1c transducer for a watchman cardiac procedure.When switching back from using the x5-1c transducer to the ice catheter, the image became blurry and unusable.The user attempted to improve the image by plugging the catheter into different ports and also using different system presets.Then the decision was made to reschedule the procedure.The system was then rebooted, which resolved the imaging issue.There was no patient or user harm associated with this issue.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation to determine the reported failure was performed.The workflow described by the customer was tested, but the reported issue was not able to be reproduced.The ice catheter was evaluated and tested, finding it was working as intended.The system has returned to service with no similar issues reported.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20429394
Report Number3019216-2024-00146
Device Sequence Number8440944
Product Code IYN
UDI-Device Identifier00884838107533
UDI-Public(01)00884838107533
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown